# SDR YENA2024031400424

- Difficulty date: March 10, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 03029
- Aircraft time: 65,559 hours, 23,359 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: NOTREPORTED
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1287, PVD-PBI. 'DIRTY SOCKS SMELL ON CLIMB OUT OF PVD AND DESCENT INTO PBI STRONG THROUGH 10,000 PACK #1 ISOLATION IMPROVED. MILD ON CLIMB OUT THEN DISSAPATED; ACCOMPLISHED TSM 05-50-00-710-080-A ODOR IDENTIFIED AS LEVEL 1 APU BLEED IDENTIFIED AS SOURCE. COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2 DECONTAMINATION LEVEL 1 ACCOMPLISHED PER TSM 05-50-00-810-085-B A/C OK FOR SERVICE.'
